# SDR UIEA2020101302242

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 106,066 hours, 18,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND, FOUND RT INBOARD MID FLAP UPPER SKIN DISBOND.  REPAIR THE RT INBOARD MID FLAP UPPER SKIN, IAW EGAT EI NO T2020A57M-2618 REV 1.  CONDITION CHECK IS SATISFACTORY.
